# SDR SIMA2023050102003

- Difficulty date: April 12, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 44,964 hours, 39,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 69091
- Condition: Unserviceable
- Part time: 18,496 hours, 17,732 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SET OF EMERGENCY LIGHTS INOP - SUSPECT NO.4 EMERGENCY LIGHT BATTERY-C/A-REPLACED THE NO.4 EMERGENCY LIGHT BATTERY IAW WORK CARD 33-700-19. ALSO REPLACED THE NO. 4 EMERGENCY LIGHT BATTERY CHARGER (SEE ITEM 2 OF THIS NRWC 661-SGF-07052) OPC GOOD IAW WORK CARD 33-700-17.
